she ordering the tramadol online and she also uses sleeping pills and medicine for rosacea she from a dependency family. she just left me and our three children with not warning what should I do. She blames me for her depression an high blood pressure.
My wife take high blood pressure with birth control and Lexapro and tramadol and prednisone is itOK?
- 20 Oct 2013 by hunterzack2000
- 21 October 2013
The medicine for rosacea could be an antibiotic, which would decrease the effect of the birth control. I'd say the prednisone has something to do with depression but its hard for another person to cause it. High blood pressure can be caused if there is an argument or something, but to have constant high blood pressure, it takes more then a man for that. lol..I was married to a man who was verbally abusive. Even he wasn't to blame for my high blood pressure, I still had it when I left him. I'd say give her time to think about it, then try to talk to her, calmly. She needs to see a dr and stop medicating herself, and get on something for depression. How much tramadol is she taking? It can cause her emotions to bounce around.
It sounds like she has something going on and drug use may be it but if she is threatening suicide, one should always take it seriously. She needs to see a psychiatrist for counseling. Do you think she would be willing to go see a psychiatrist or perhaps even a mental hospital for some "rest". She needs her meds adjusted and to get some counseling. This may have been underlying for a while and you just noticed or perhaps it was a sudden development but medicating herself is NOT the answer and when someone is buying pills over the internet without a prescription, this is a VERY dangerous practice. Overseas companies have no FDA oversight so the drugs they are sending could be counterfeit (read:God knows what it is!) or they can be expired or bad meds. The FDA works hard to try to get these sites shut down but for every one that they stop, 10 more pop up. If a pharmacy is overseas and doesnt require written prescriptions from a Dr. it is a huge red flag that it is a shady company so really, God knows what your wife is taking thinking it is tramadol, and even if it IS tramadol, tramadol can have psychological effects especially at high doses. It can act on the brain the way antidepressants do and therefore it may be messing with her brain chemistry and since she has no oversight by a physician, there is no one to tell her the drug is having a bad effect on her (and you telling her is not going to come off well) so she really needs to be seen by a real doctor who specializes in brain chemistry and this would be a psychiatrist who has a history of working with substance abuse patients. Prednisone can also cause psychosis in some people. Has her prednisone been raised recently? It could be that too! You might want to contact the Dr who prescribed the prednisone and let him/her know what is happening and that you have seen a huge turnaround in her behavior. This would at least start some investigation by someone she trusts. You might want to be sure that the Drs know she is ordering off the internet as well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Every high blood pressure drug my wife tries gives her severe coughs is there an alternative to dru?
Posted 13 Dec 2009 • 1 answer
Posted 23 Sep 2010 • 2 answers
Posted 28 Jun 2013 • 2 answers
Posted 12 Dec 2015 • 1 answer
Posted 22 Jan 2017 • 5 answers